# SDR RAIA950847

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 2170 · Humidity Control System
- Part: Water Socks
- Part number: 8323715
- Condition: Dirty
- Location: Lt/Rt
- Part time: 9,562 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT NR 7433 - BLEEDS SMELL.  MAINTENANCE REPLACED BOTH PACKS WATER SOCKS.  SYSTEM CHECKS GOOD.  (M)
